# SDR DALA2017030101654

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 258 hours, 37 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER T/O HAD ACRID SMELL IN COCKPIT. ECAM MESSAGE AIR PACK 1 FAULT. NR 1 PACK NOW RUNNING IN BYPASS MODE. NO 30 DAY HISTORY. REPLACED FAILED ACM.
